# SDR 99FDEA00053

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY LIGHT BURNED OUT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ON FORWARD ENTRY DOOR.  SYS OPER CK GOOD IAW FEDEX MM 33-50-0.
